# SDR IPXA2015061290079

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 105,274 hours, 18,014 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B1F
- Part serial: 706965
- Condition: Failed
- Location: Nr 4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FAILED AT 13000.   R & R NR 4 ENGINE IAW TC71-000-00-01.
